JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 13
Inequalities for General Integral Means

    Authors: Gheorghe Toader, Jozsef Sandor,  
    Keywords: Weighted integral means and their inequalities.  
    Date Received: 03/05/05  
    Date Accepted: 27/10/05  
    Subject Codes:

26E60, 26D15.

    Editors: Sever S. Dragomir,  

We modify the definition of the weighted integral mean so that we can compare two such means not only upon the main function but also upon the weight function. As a consequence, some inequalities between means are proved.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login